Citations in journals from Web of Sciences with Impact Factor > 0.3:

E. Cătinaş, On some iterative methods for solving nonlinear equations, Rev Anal Numer Theor Approx, 23 (1994) 47-53

cited in:

I.K. Argyros, S. Hilout, A unified approach for the convergence of certain numerical algorithms, using recurrent functions, Computing (2010) 90:131–164, Impact Factor 2011 (IF) 0.701

I. Păvăloiu, E. Cătinaş, On a Steffensen-Hermite method of order three, Appl. Math. Comput. (2009) doi:10.1016/j.amc.2009.09.006

cited in:

C. Chun, A geometric construction of iterative formulas of order three, Applied Mathematics Letters 23 (2010) 512-516, IF 1.371

E. Cătinaş, Estimating the radius of an attraction ball, Applied Mathematics Letters 22 (2009) 712 714.

cited in:

I.K. Argyros, S. Hilout, Improved results on estimating and extending the radius of an attraction ball, Appl. Math. Lett., 23 (2010) 404 408, IF 1.371

I. Păvăloiu, Sur la méthode de Steffensen pour la résolution des équations opérationnelles non linéaires. Rev Roumaine Math Pures Appl 13(6) 1968:857–861

cited in:

I.K. Argyros, S. Hilout, A unified approach for the convergence of certain numerical algorithms, using recurrent functions, Computing (2010) 90:131–164, IF 0.701

I. Păvăloiu, Introduction in the Theory of Approximation of Equations Solutions, Dacia Ed., Cluj-Napoca, 1976.

cited in:

I.K. Argyros, S. Hilout, A unified approach for the convergence of certain numerical algorithms, using recurrent functions, Computing (2010) 90:131–164, IF 0.701

Păvăloiu I, On the convergence of a Steffensen-type method. In: Seminar on mathematical analysis. Preprint, 91-7, “Babe¸s-Bolyai” University, Cluj-Napoca, pp 121–126 1991

cited in:

I.K. Argyros, S. Hilout, A unified approach for the convergence of certain numerical algorithms, using recurrent functions, Computing (2010) 90:131–164, IF 0.701

M.-C. Anisiu, On maximality principles related to Ekeland’s theorem, Seminar on Functional Analysis and Numerical Methods, Preprint, 87-1, Univ. “Babeş-Bolyai” Cluj-Napoca, 1987, 1-8

cited in:

M. Turinici, Functional variational principles and coercivity over normed spaces, Optimization 59 (2) (2010), 199-222 (ISI), IF 0.5

M.-C. Anisiu, A. Pal, Special Families of orbits for the Hénon-Heiles type potential, Rom. Astron. J. 9(2)(1999), 179-185

Citată în

V. Mioc, D. Pasca, C. Stoica, Collision and escape orbits in a generalized Hénon-Heiles model, Nonlinear Analysis – Real World Applications 11 (2) (2010), 920-031 IF 2.043

and

N. A. Kostov, V. S. Gerdjikov, V. Mioc, Exact solutions for a class of integrable Henon-Heiles-type systems, J. Math. Phys. 51(2) (2010), 022702-1 – 022702-13 IF 1.181

C. Vamoş, Automatic algorithm for monotone trend removal, Physical Review E, vol. 75 (2007) no. 3, art.id.: 036705,

cited in:

V. Morariu, L. Buimaga-Iarinca, Autoregressive modeling of coding sequence lengths in bacterial genome, Fluctuation and noise letters, v. 9 (2010) no. 1, 47-59, IF 1.176

C. Vamoş, Ş. M. Şoltuz, M. Crăciun, Order 1 autoregressive process of finite length, Rev. Anal. Numér. Théor. Approx., vol 36, no.2, 199-214 (2007),

cited in:

V. Morariu, L. Buimaga-Iarinca, Autoregressive modeling of coding sequence lengths in bacterial genome, Fluctuation and noise letters, v. 9 (2010) no. 1, 47-59, IF 1.176

C. Vamoş, N. Suciu and H. Vereecken, Generalized random walk algorithm for the numerical modeling of complex diffusion processes, Journal of Computational Physics, 186(2), pp. 527-544, 2003,

cited in:

T.R. Elliot, W.D. Reynolds, R.J. Heck, Use of existing pore models and X-ray computed tomography to predict saturated soil hydraulic conductivity, Geoderma, vol 156, 133-142, 2010, IF 2.461

C. Vamoş, N. Suciu, and A. Georgescu, Hydrodynamic equations for one-dimensional systems of inelastic particles, Physical Review E, Vol. 55, pp. 6277-6280, 1997,

cited in:

Yang R, Wylie JJ, Degenerate orbit transitions in a one-dimensional inelastic particle system, Physical Review E, Volume 82, Issue: 1, Article Number: 011302, Part 1, 2010IF 2.400

C. Vamos, Automatic algorithm for monotone trend removal, Physical Review E Volume: 75 Issue: 3 Article Number: 036705 DOI: 10.1103/PhysRevE.75.036705 Part: Part 2 Published: MAR 2007

cited in:

V. Morariu, L. Buimaga-Iarinca, Autoregressive modeling of coding sequence length in bacterial genome, Fluctuation and Noise Letters, 9 (2010) no. 1, pp. 47-59 DOI: 10.1142/S021947751000006X IF 1.176

C. Vamoş, N. Suciu, and A. Georgescu, Hydrodynamic equations for one-dimensional systems of inelastic particles, Physical Review E, Vol. 55, pp. 6277-6280, 1997,

cited in:

Yang R, Wylie JJ, Degenerate orbit transitions in a one-dimensional inelastic particle system, Physical Review E, Volume 82, Issue: 1, Article Number: 011302, Part 1, 2010IF 2.255

S. M. Soltuz, The Backward Mann Iteration, Octogon Math Magazine, 9(2), 797-800, (2001)
cited in:

Safeer Hussain Khan, Isa Yildirim

http://www.sciencedirect.com/science/article/pii/S0898122110001380 – cor1#cor1, Murat Ozdemir, Convergence of an implicit algorithm for two families of nonexpansive mappings, Computers & Mathematics with Applications, 59 (2010) no. 9, pp. 3084-3091, IF 1.747

B.E. Rhoades, S.M. Soltuz, The equivalence between Mann-Ishikawa iterations and multistep iteration, Nonlinear Analysis-Theory Methods & Applications, 58(2004), 219–228.

cited in:

L. Yang, X. Xie, On equivalence between convergence of Ishikawa-Mann and Noor iterations, Journal of Mathematical Inequalities, 4 (2010), no. 1, 107-120, IF 0.336

B.E. Rhoades, Ştefan M. Şoltuz, The equivalence between the T-stabilities of Mann and Ishikawa iterations, Journal of Mathematical Analysis and Applications, 318 (2006) no. 2, 472-475
cited in:

L. Yang, X. Xie, On equivalence between convergence of Ishikawa-Mann and Noor iterations, Journal of Mathematical Inequalities, 4 (2010) no. 1, 107-120, IF 0.336 (IF conform listei Journal_Impact_Factors_JCR_2011.xls de pe site-ul www.cs.ubbcluj.ro)

B. E. Rhoades, S. M. Soltuz, The equivalence between the convergences of Ishikawa and Mann iterations for an asymptotically nonexpansive in the intermediate sense and strongly successively pseudocontractive maps, J. Math. Anal. Appl., 289 (2004), 266–278.
cited in:

L. Yang, X. Xie, On equivalence between convergence of Ishikawa––Mann and Noor iterations, Journal of Mathematical Inequalities, 4 (2010) 1, 107–120 IF 0.336 (IF conform listei Journal_Impact_Factors_JCR_2011.xls de pe site-ul www.cs.ubbcluj.ro)

B. E. Rhoades, S. M. Soltuz, The equivalence between the convergences of Ishikawa and Mann iterations for an asymptotically pseudocontractive map, J. Math. Anal. Appl., 283 (2003),681–688,
cited in:

L. Yang, X. Xie, On Equivalence between convergence of Ishikawa––Mann and Noor Iterations, Journal of Mathematical Inequalities, Volume 4, Number 1 (2010), 107–120

IF 0.336 (IF conform listei Journal_Impact_Factors_JCR_2011.xls de pe site-ul www.cs.ubbcluj.ro)

M. Crăciun and A. Di Bucchianico, Sheffer sequences, probability distributions and approximation operators, 25 pp, SPOR Report 2005-04, Department of Mathematics and Computer Science, Technische Universiteit Eindhoven

cited in

Kamel Belbahri, Triangular expansions, Journal of Approximation Theory 162 (2010) 2106–2128, IF: 0.681

D. Otrocol, Lotka-Volterra with two delays via weakly Picard operators, Nonlinear Analysis Forum, 10(2005), 193-199.

cited in:

I.A. Rus, Some nonlinear functional differential and integral equations, via weakly Picard operator theory: a survey, Carpathian J. Math., 26(2010), No. 2, 230-258, IF: 0.906.

D. Otrocol, Lotka-Volterra system with retarded argument, Cluj University Press, Cluj-Napoca, 2007,

cited in:

I.A. Rus, Some nonlinear functional differential and integral equations, via weakly Picard operator theory: a survey, Carpathian J. Math., 26(2010), No. 2, 230-258, IF: 0.906.

V.A. Ilea, D. Otrocol, On a D.V. Ionescu problem for functional-differential equations, Fixed Point Theory, 10 (2009), no. 1, 125-140,

cited in:

I.A. Rus, Some nonlinear functional differential and integral equations, via weakly Picard operator theory: a survey, Carpathian J. Math., 26(2010), No. 2, 230-258, IF: 0.906

D. Otrocol, Abstract Volterra operators, Carpathian J. Math., 24 (2008), no. 3, 370-377,

cited in:

I.A. Rus, Some nonlinear functional differential and integral equations, via weakly Picard operator theory: a survey, Carpathian J. Math., 26(2010), no. 2, 230-258, IF: 0.906

Citations in journals from Web of Sciences with Impact Factor < 0.3:

1. M.-C. Anisiu, V. Anisiu, Z. Kása, On the total palindrome complexity, Discr. Math. 310 (2010), 109-114

cited in:

T. I, Sh. Inenaga, H. Bannai and M. Takeda, Counting and verifying maximal palindromes, in Chavez, Edgar (ed.); Lonardi, Stefano (ed.) String processing and information retrieval. 17th International Symposium, SPIRE 2010, Los Cabos, Mexico, October 11-13, 2010. Lecture Notes in Computer Science 6393. Berlin: Springer. (2010) pp. 135-146

Suciu, N., C. Vamoş, H. Vereecken, K. Sabelfeld, P. Knabner, Memory effects induced by dependence on initial conditions and ergodicity of transport in heterogeneous media, Water Resour. Res., 44 (8), W08501, 2008,

cited in:

Sabelfeld, K., Stochastic Simulation for Solving Random Boundary Value Problems and Some Applica-tions, Conference: 6th International Conference on Large-Scale Scientific Computing (LSSC 2009) Location: Sozopol, Bulgaria Date: JUN 04-08, 2009, Editor(s): Lirkov, I; Margenov, S; Wasniewski, J, Large-Scale Scientific Computing Book Series: Lecture Notes in Computer Science Volume: 5910 Pages: 26-39 DOI: 10.1007/978-3-642-12535-5_3 Published: 2010

S. M. Soltuz, Some sequences supplied by inequalities and their applications, Rev. Anal. Numer. Theor. Approx. 29 (2000), 207-212.

cited in:

Shuyi Zhang, Convergence of Ishikawa iterative sequence for strongly pseudocontractive operators in arbitrary Banach spaces, Math. Commun., 15 (2010) no. 1, pp. 223-228 IF:0.176

S. M. Soltuz, Three proofs for the convergence of a sequence, Octogon Math. Mag. 9 (2001), 503-505.
cited in:

Shuyi Zhang, Convergence of Ishikawa iterative sequence for strongly pseudocontractive operators in arbitrary Banach spaces, Math. Commun., 15 (2010) no. 1, pp. 223-228 IF 0.176

S. M. Soltuz, A correction for a result on convergence of Ishikawa iteration for strongly pseudocontractive maps, Math. Commun. 7(2002), 61-64.
cited in:

Shuyi Zhang, Convergence of Ishikawa iterative sequence for strongly pseudocontractive operators in arbitrary Banach spaces, Math. Commun., 15 (2010) no. 1, pp. 223-228 IF 0.176

Citations in books/ISI Proceedings published by reputed publishing houses

M.-C. Anisiu, On maximality principles related to Ekeland’s theorem, Seminar on Functional Analysis and Numerical Methods, Preprint, 87-1, Univ. “Babeş-Bolyai” Cluj-Napoca, 1987, 1-8

cited in:

Nonlinear Analysis and Variational Problems In Honor of George Isac, Series: Springer Optimization and Its Applications , Vol. 35 Pardalos, Panos M.; Rassias, Themistocles M.; Khan, Akhtar A. (Eds.) 2010, XXVII, 490 p. 13 illus., Hardcover ISBN: 978-1-4419-0157-6

Citations in international journals

to be completed…

Citations in national journals

to be completed…

Menu